American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S37) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mark Reeder and Jiu-Kang Yu. Epipelagic representations and invariant theory. J. Amer. Math. Soc. 27 (2014) 437-477.
Abstract, references, and article information
View Article: PDF

[2] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information
View Article: PDF

[3] Colette Moeglin and Marko Tadic. Construction of discrete series for classical $p$-adic groups. J. Amer. Math. Soc. 15 (2002) 715-786. MR 1896238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1